# SDR SWAA020342

- Difficulty date: February 12, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 20,971 hours, 18,398 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: 258634
- Condition: Faulty
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER 30 MIN IN FLT B-ELECTRIC HYD LOW PRESS LIGHT ILLUMINATED, WOULD NOT EXTINGUISH.  FOUND B-PUMP WIRING BAD.  REMOVED AND REPLACED PUMP PER MM.
